# SDR FDEA202410191552

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63121
- Aircraft time: 6,354 hours, 3,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230139G
- Part serial: A0170000887
- Condition: Dented
- Location: Zone 600 Flap
- Part time: 6,354 hours, 3,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO INBOARD FLAP RH WING, AFT FLAP, 70 IN INBOARD TO EDGE AND 2 IN TRAILING EDGE. RH WING INBOARD FLAP, AFT FLAP WAS REPAIRED IAW B767 SRM 57-53-01-2R REP 1 FIG 201   SHEET 1 AND SHEET 4 AND SRM 51-70-03-0G FIG.16 PAR 5.L REV 90 AUG 15/2024
